# SDR ASAA2025082860845

- Difficulty date: August 28, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM STA 986 CORRODED RBL 50. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.  REPAIRED DAMAGE AREA IAW SRM 53-70-51-2R-6. W 2, 0 .150, R .136, L 1, D .014.
